# SDR SWI2024F01281

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 50,464 hours, 33,344 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SOON AFTER TAKEOFF BOTH FLIGHT ATTENDANTS REPORTED SMELLING SMOKE AND A HAZE IN THE CABIN. NO MESSAGED APPEARED ON EICAS. JUST PRIOR TO LANDING BACK IN ICT THE FAS SAID THE SMELL AND HAZE HAD DISAPPEARED. LANDED IN ICT AND THE FIRE DEPARTMENT INSPECTED US ON THE RUNWAY AND IN THE GATE AND DIDNÂ€™T SEE ANYTHING     (FLIGHT 4858 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
